FILOMAT
Volume 27, Number 6, 2013

Contents

1. Quasi-metrizability of bispaces by weak bases, 949 – 954

K. Li, S. Lin

PDFDOI: 10.2298/FIL1306949L

2. A stochastic delay Gilpin-Ayala competition system under regime switching, 955 – 964

Y. Liu, Q. Liu

PDFDOI: 10.2298/FIL1306955L

3. On almost z-supercontinuity, 965 – 969

S. Bayhan, A. Kanibir, A. McCluskey, I. L. Reilly

PDFDOI: 10.2298/FIL1306965B

4. On β-paracompact spaces, 971 – 976

I. Demir, O. B. Ozbakir

PDFDOI: 10.2298/FIL1306971D

5. On strongly conjugable extensions of hypergroups of type U with scalar identity, 977 – 994

M. De Salvo, D. Fasino, D. Freni, G. Lo Faro

PDFDOI: 10.2298/FIL1306977D

6. p-variation of an integral functional associated with bi-fractional Brownian motion*, 995 – 1009

J. Liu, L. Yan, D. Tang

PDFDOI: 10.2298/FIL1306995L

7. Mean square BIBO stability of discrete-time stochastic control systems with delays and nonlinear perturbations, 1011 – 1025

X. Zhou, S. Zhong

PDFDOI: 10.2298/FIL1306011Z

8. Existence of solutions for fractional differential inclusions with four-point nonlocal Riemann-Liouville type integral boundary conditions, 1027 – 1036

B. Ahmad, S. K. Ntouyas

PDFDOI: 10.2298/FIL1306027A

9. A note on an error bound of Gauss-Tur´┐Żn quadrature with the Chebyshev weight , 1037 – 1042

G. V. Milovanović, A. V. Pejčev,M. M. Spalević

PDFDOI: 10.2298/FIL1306037M

10. Semi-cubically hyponormal weighted shifts with recursive type, 1043 – 1056

C. Li, M. R. Lee,S. Baek

PDFDOI: 10.2298/FIL1306043L

11. On a question of Mecheri and Braha, 1057 – 1060

Q. Zeng, H. Zhong

PDFDOI: 10.2298/FIL1306057Z

12. New Extended Weyl Type Theorems and Polaroid Operators, 1061 – 1073

Il Ju An, Y. M. Han

PDFDOI: 10.2298/FIL1306061J

13. The ABC Index Conundrum, 1075 – 1083

I. Gutman, B. Furtula, M. B. Ahmadi, S. A. Hosseini, P. Salehi Nowbandegani, M. Zarrinderakht

PDFDOI: 10.2298/FIL1306075G

14. Radius of univalence of certain class of analytic functions, 1085 – 1090

M. Obradović, S. Ponnusamy

PDFDOI: 10.2298/FIL1306085O

15. A note on star-Hurewicz spaces, 1091 – 1095

Y.-K. Song, R. Li

PDFDOI: 10.2298/FIL1306091S

16. On homogeneity and homogeneity components in generalized topological spaces, 1097 – 1105

S. Al Ghour, A. Al-Omari, T. Noiri

PDFDOI: 10.2298/FIL1306097A

17. On the cardinality of the θ-closed hull of sets II, 1107 – 1111

F. Cammaroto, A. Catalioto, B. A. Pansera, J. Porter

PDFDOI: 10.2298/FIL1306107C

18. A note on dimension-like functions of the type Ind defined by big bases, 1113 – 1120

D. N. Georgiou, A. C. Megaritis

PDFDOI: 10.2298/FIL1306113G

19. Existence of covering topological R-modules, 1121 – 1126

N. Alemdar, O. Mucuk

PDFDOI: 10.2298/FIL1306121A

20. Remarks on strongly star-Hurewicz spaces, 1127 – 1131

Y.-K. Song

PDFDOI: 10.2298/FIL1306127S

21. On some results of metrics induced by a fuzzy ultrametric, 1133 – 1140

C. Li

PDFDOI: 10.2298/FIL1306133L

22. On a Leibnitz type formula for fractional derivatives, 1141 – 1146

D. Mitrović

PDFDOI: 10.2298/FIL1306141M

23. Fredholm Perturbations and Seminorms Related to Upper Semi-Fredholm Perturbations, 1147 – 1155

B. Abdelmoumen, H. Baklouti

PDFDOI: 10.2298/FIL1306147A